Buscar

Estamos realizando la búsqueda. Por favor, espere...

On the geometry and topology of the solution variety for polynomial system solving

Abstract: We study the geometry and topology of the rank stratification for polynomial system solving, i.e., the set of pairs (system, solution) such that the derivative of the system at the solution has a given rank. Our approach is to study the gradient flow of the Frobenius condition number defined on each stratum.

 Autoría: Beltrán C., Shub M.,

 Fuente: Foundations of Computational Mathematics, 2012, 12(6), 719-763

 Editorial: Springer New York LLC

 Fecha de publicación: 01/12/2012

 Nº de páginas: 45

 Tipo de publicación: Artículo de Revista

 DOI: 10.1007/s10208-012-9134-8

 ISSN: 1615-3375,1615-3383

 Proyecto español: MTM2010-16051

 Url de la publicación: https://doi.org/10.1007/s10208-012-9134-8

Autoría

SHUB, MICHAEL